Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 947230, 21 pages
http://dx.doi.org/10.1155/2011/947230
Research Article

A Jacobi Dual-Petrov-Galerkin Method for Solving Some Odd-Order Ordinary Differential Equations

1Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt
2Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt
4Department of Basic Science, Institute of Information Technology, Modern Academy, Cairo 11931, Egypt

Received 31 October 2010; Revised 13 February 2011; Accepted 16 February 2011

Academic Editor: Simeon Reich

Copyright © 2011 E. H. Doha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. H. Doha, A. H. Bhrawy, and R. M. Hafez, “A Jacobi Dual-Petrov-Galerkin Method for Solving Some Odd-Order Ordinary Differential Equations,” Abstract and Applied Analysis, vol. 2011, Article ID 947230, 21 pages, 2011. https://doi.org/10.1155/2011/947230.